Issue icon
Issue

1971/18/1

Journal: Acta Arithmetica
Year: 1971
Volume: 18
Number: 1

Articles

5-11

Some aspects of Davenport's work

  • L. Mordell
13-17

A brief survey of the work of Harold Davenport

  • C. Rogers
29-36

The least common denominator of the coefficients of a perfect quadratic form

  • G. Watson
37-52

Some elliptic function identities

  • J. Cassels
53-62

On some general problems in the theory of partitions, I

  • P Erdös
  • P. Turán
63-76

On the order function of a transcendental number

  • K. Mahler
77-81

A larger sieve

  • P. Gallagher
83-86

The quickest proof of the prime number theorem

  • J. Littlewood
87-92

On the graded rings of modular forms

  • M. Eichler
93-103

Cyclic overlattices, II (Diophantine approximation and sums of roots of unity)

  • A. Jones
105-114

Sur la solubilité en nombres entiers dos équations du second degré à deux indéterminées

  • Trygve Nagell
115-124

Representations of real numbers by series of reciprocals of odd integers

  • A. Opponheim
125-136

Representation of Markoff's binary quadratic forms by geodesics on a perforated torus

  • Harvey Cohn
137-144

On the least integers represented by the genera of binary quadratic forms

  • A. Baker
  • Andrzej Schinzel
145-151

Subgroups of the modular group generated by parabolic elements of constant amplitude

  • R. Rankin
153-164

On the zeros of a class of L-functions

  • E. Fogels
165-178

Diophantine approximation and certain sequences of lattices

  • Wolfgang Schmidt
179-190

Bounds for solutions of diagonal inequalities

  • Jane Pitman
191-212

On Bombieri's estimate for exponential sums

  • J. Chalk
  • R. Smith
213-219

The multiplicity of partial coverings of space

  • L. Few
221-232

Enumeration of certain sequences

  • L. Carlitz
233-241

Zur Definition der Diskrepanz

  • Edmund Hlawka
243-256

Mean value theorems for a class of arithmetic functions

  • H. Halberstam
  • H.-E. Richert
257-262

A theorem on chains of finite sets, II

  • R. Rado
263-271

The average of the least primitive root modulo p2

  • D. Burgess
273-274

Some results and problems in number theory

  • S. Chowla
275-280

On a question of S. Chowla

  • Helmut Hasse
281-287

The distribution of Farey points, I

  • Martin Huxley
289-296

Forms over p-adic fields

  • P. Pleasants
297-310

Frieze patterns

  • H. Coxeter
311-320

A problem in comparative prime number theory

  • H. Stark
321-336

The thinnest double lattice covering of three-spheres

  • R. Bambah
  • A. Woods
337-348

Euclid's algorithm in algebraic function fields, II

  • J. Armitage
349-353

Cyclotomy and complementary difference sets

  • G. Szekeres
355-369

Algebraic integers near the unit circle

  • P. Blanksby
  • H. Montgomery
371-385

On the product of three homogeneous linear forms

  • H Swinnerton-Dyer
387-399

The Markoff spectrum

  • Marshall Hall
401-404

A note on the large sieve

  • Enrico Bombieri
405-422

Some remarks concerning the Large Sieve type

  • P. Elliott
423-449

Ovali ed altre curve nei piani di Galois di caratteristica due

  • B. Segre
  • U. Bartocci